# SDR REXA201100804

- Difficulty date: November 6, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N823AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8023
- Aircraft time: 15,755 hours, 13,331 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE DURING DESCENT INTO DTW ODI-GEAR-EXT-MECH-823AY-SDR FLT 4227-06 HTS-DTW DURING DESCENT INTO DTW THEY GOT A GEAR DISAGREE DURING EXTENSION.  DECLARED EMERGENCY AND LANDED SAFELY IN DTW.  C/W PA 05-018B, GEAR DISAGREE EVENT PROCEDURE.
